# SDR UPS98225664

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Part number: 69139017
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, R/W REAR BOTTLE PIN IS CORRODED.  ALSO, FWD AND AFT BUSHINGS ARE MISSING SECTION OF MICARTA INNER SLEEVE CORROSION (C53-100-05.00-04).  REMOVED AND REPLACED R/W AFT BOTTLE PIN ON NRC 657574 IAW MM 57-41-01, BUSHING REPLACED ON AOG (BOEING) AGREEMENT 6-1171-TA-883.
